Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 114, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2008, 5:14 PM MDT for 4 counties in Colorado. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2008, 5:14 PM MDT (23:14 UTC)
- Expired
- Jul 4, 2008, 7:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:45 PM MDT | HAIL 0.88 | 15 Ese Campo, CO | |
| Jul 4, 6:03 PM MDT | HAIL 1.75 | 9 Ne Walsh, CO | |
| Jul 4, 6:32 PM MDT | HAIL 1 | N Walsh, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 042314
SVRPUB
COC009-011-071-099-050115-
/O.NEW.KPUB.SV.W.0114.080704T2314Z-080705T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT FRI JUL 4 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BACA COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES SPRINGFIELD...
SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
EASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 715 PM MDT...
* AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED 9 MILES SOUTHEAST OF CAMPO...OR ABOUT 28 MILES SOUTH OF
SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMPO.
WALSH.
STONINGTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3750 10360 3772 10261 3777 10203 3722 10202
3697 10205 3699 10366
TIME...MOT...LOC 2313Z 271DEG 22KT 3703 10241
$$5 follow-up statements
000
WWUS55 KPUB 042340
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
540 PM MDT FRI JUL 4 2008
COC009-011-071-099-050115-
/O.CON.KPUB.SV.W.0114.000000T0000Z-080705T0115Z/
BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO-
538 PM MDT FRI JUL 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN LAS ANIMAS...SOUTHEASTERN BENT...SOUTHERN PROWERS AND
BACA COUNTIES...
AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED 15 MILES SOUTHEAST OF CAMPO...OR 24 MILES WEST OF
ELKHART...AND WAS MOVING TOWARD THE EAST AT 9 MPH. ALSO...OTHER
SEVERE THUNDERSTORMS WERE 2 MILES TO THE SOUTHEAST OF TWO BUTTES AND
10 MILES TO THE NORTHEAST OF TWO BUTTES. THESE SEVERE THUNDERSTORMS
WERE MOVING TO THE EAST-SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMPO.
TWO BUTTES.
WALSH.
STONINGTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3750 10360 3772 10261 3777 10203 3722 10202
3697 10205 3699 10366
TIME...MOT...LOC 2338Z 269DEG 8KT 3702 10232
$$000
WWUS55 KPUB 042359
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
559 PM MDT FRI JUL 4 2008
COC009-011-071-099-050115-
/O.CON.KPUB.SV.W.0114.000000T0000Z-080705T0115Z/
BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO-
557 PM MDT FRI JUL 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN LAS ANIMAS...SOUTHEASTERN BENT...SOUTHERN PROWERS AND
BACA COUNTIES...
AT 556 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
NICKEL SIZE HAIL. THIS STORM WAS CENTERED 20 MILES EAST OF CAMPO...
OR 19 MILES WEST OF ELKHART...AND WAS MOVING TOWARD THE EAST AT 20
MPH. ALSO...ADDITIONAL SEVERE THUNDERSTORMS WERE 11 MILES TO THE
NORTHEAST OF WALSH AND 8 MILES TO THE EAST-NORTHEAST OF TWO BUTTES.
THESE SEVERE THUNDERSTORMS WERE MOVING TO THE SOUTH AT 7 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN BACA COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3750 10360 3772 10261 3777 10203 3722 10202
3697 10205 3699 10366
TIME...MOT...LOC 2357Z 273DEG 20KT 3700 10223
$$000
WWUS55 KPUB 050016
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT FRI JUL 4 2008
COC009-011-071-099-050115-
/O.CON.KPUB.SV.W.0114.000000T0000Z-080705T0115Z/
BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO-
612 PM MDT FRI JUL 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN LAS ANIMAS...SOUTHEASTERN BENT...SOUTHERN PROWERS AND
BACA COUNTIES...
AT 609 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS CENTERED 7
MILES NORTHEAST OF WALSH...OR 9 MILES WEST OF THE SAUNDERS
ELEVATOR...AND WAS MOVING TOWARD THE SOUTHWEST AT 16 MPH.
ALSO...ADDITIONAL SEVERE THUNDERSTORMS WERE 23 MILES TO THE EAST
SOUTHEAST OF CAMPO AND 10 MILES TO THE NORTHEAST OF VILAS. THESE
SEVERE THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AT 8 MPH.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES.
STONINGTON.
WALSH.
VILAS.
SPRINGFIELD.
PRITCHETT.
KIM.
CAMPO.
AT 6 PM MDT THE PUBLIC SAW HAIL UP TO THE SIZE OF GOLF BALLS 9 MILES
TO THE NORTHEAST OF WALSH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3750 10360 3772 10261 3777 10203 3722 10202
3697 10205 3699 10366
TIME...MOT...LOC 0012Z 055DEG 14KT 3745 10220
$$000
WWUS55 KPUB 050049
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT FRI JUL 4 2008
COC009-011-071-099-050115-
/O.CON.KPUB.SV.W.0114.000000T0000Z-080705T0115Z/
BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO-
649 PM MDT FRI JUL 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN LAS ANIMAS...SOUTHEASTERN BENT...SOUTHERN PROWERS AND
BACA COUNTIES...
AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED NEAR VILAS...OR 13 MILES EAST OF SPRINGFIELD...AND WAS
MOVING TOWARD THE SOUTHWEST AT 16 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.
PRITCHETT.
KIM.
CAMPO.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3750 10360 3772 10261 3777 10203 3722 10202
3697 10205 3699 10366
TIME...MOT...LOC 0049Z 055DEG 14KT 3734 10241
$$000
WWUS55 KPUB 050105
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
705 PM MDT FRI JUL 4 2008
COC009-011-071-099-050115-
/O.EXP.KPUB.SV.W.0114.000000T0000Z-080705T0115Z/
BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO-
705 PM MDT FRI JUL 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAS ANIMAS...
SOUTHEASTERN BENT...SOUTHERN PROWERS AND BACA COUNTIES EXPIRES AT 715
PM MDT...
LAT...LON 3750 10360 3772 10261 3777 10203 3722 10202
3697 10205 3699 10366
TIME...MOT...LOC 0105Z 055DEG 14KT 3730 10247
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:51 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 4, 2:51 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 251 PM MDT FRI JUL 4 2008 .SHORT TERM... (TONIGHT AND SATURDAY) CURRENTLY...RATHER SPARSE CROP OF CONVECTION THIS AFTERNOON...AS SURFACE LAYER DRIES OUT AND MID LEVELS WARM. STILL ENOUGH INSTABILITY OVER MOST OF THE AREA...WITH CAPES IN THE 500-1500 J/KG RANGE...TO PRODUCE AN ISOLATED STORM...MAINLY SRN SECTION ALONG THE NM BORDER. TONIGHT...MOST EVENING CONVECTION TO END QUICKLY AROUND SUNSET...EXCEPTION WOULD APPEAR TO BE FAR WEST ALONG THE CONTINENTAL DIVIDE...WHERE WEAK LIFT FROM APPROACHING UPPER TROUGH COULD KEEP THINGS GOING FOR AT LEAST A LITTLE WHILE AFTER DARK. CURRENT GRIDS HAVE THE SITUATION WELL COVERED...MADE VERY MINOR CHANGES. SATURDAY...WEAK UPPER TROUGH/JET NOSES INTO NORTHWEST COLORADO BY LATE AFTERNOON...WITH WEAK PRE-FRONTAL SURFACE TROUGH DEVELOPING OVER THE PLAINS LATE. WOULD EXPECT BETTER COVERAGE OF TSRA MOST AREAS WITH INCREASING UPWARD VERTICAL MOTION...ESPECIALLY WESTERN MOUNTAINS AND VALLEYS CLOSER TO THE UPPER JET. OTHER AREA TO WATCH FOR SLIGHTLY INCREASED CONVECTIVE CHANCES WOULD APPEAR TO BE THE EASTERN MOUNTAINS/PALMER DIVIDE...WHERE FAIRLY STRONG SURFACE CONVERGENCE COULD OVERCOME RATHER MODEST INSTABILITY TO PRODUCE A LITTLE BETTER COVERAGE OF STORMS. FAR SOUTHEAST PLAINS MAY MISS MOST CONVECTION ENTIRELY...AS STEERING CURRENTS ARE TOO WEAK TO PUSH STORMS VERY FAR EAST OF I-25. RH VALUES FOR THE MOST PART REMAIN ABOVE 15 PERCENT...THOUGH A FEW DRY TSRA CERTAINLY POSSIBLE INITIALLY...ESPECIALLY OVER THE PLAINS. AGAIN...CURRENT GRIDS LOOK OK. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) SATURDAY NIGHT THROUGH MONDAY...GFS AND NAM MODELS INDICATE THAT AN UPPER DISTURBANCE MOVING ACROSS CANADA AND THE NORTHERN PLAINS WILL PUSH A NORTHERLY COOL SURGE DOWN ACROSS THE CWA LATE SAT... CONTINUING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FOR THE AREA INTO THE EVE. LOOKS AS IF THIS WILL PREP THE ATMOS WITH ENOUGH MOISTURE FOR ENHANCED CONVECTION SUNDAY AND EVEN INTO MONDAY. SPREAD THE SCATTERED POPS A BIT MORE SUN...AND LOWERED MAX TEMPS A BIT FOR BOTH SUN AND MON. STILL A VERY HOT DAY FOR SUN...BUT MORE SO IN THE LOWER TO MID 90S AS OPPOSED TO AROUND 100...AND EVEN COOLER ON MON. TUESDAY THROUGH FRIDAY...LONG RANGE MODELS SHOW THE UPPER RIDGE BUILDING BACK INTO THE DESERT SW BY MIDWEEK...BOOSTING MAX TEMPS ONCE AGAIN. IT STILL LOOKS AS IF AFTN AND EVE CONVECTION WILL CONTINUE...MOST LIKELY OFF THE HIGHER TERRAIN EACH AFTN AND AFFECTING THE E PLAINS THRU THE EVE. VERY TYPICAL SUMMERTIME PATTERN FOR THE REGION...AND ONGOING GRIDS HAVE A GOOD HANDLE ON THIS SCENARIO. MOORE && .AVIATION... VERY ISOLATED THUNDERSTORMS ARE POSSIBLE AT THE TAF SITES THROUGH SUNSET...THOUGH WITH DRY LOW LEVELS AND WEAK INSTABILITY...ONLY THREAT TO AVIATION WILL BE BRIEFLY GUSTY WINDS. VFR CONDITIONS ALL AREAS OVERNIGHT...WITH A SLIGHTLY BETTER CHANCE OF THUNDERSTORMS AT KALS AND KCOS ON SAT...WITH AGAIN ERRATIC AND GUSTY WINDS THE MAIN THREAT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/27
Hazardous weather outlook, Jul 4, 6:41 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 641 AM MDT FRI JUL 4 2008 COZ058>089-093>099-051245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 641 AM MDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER THE REGION. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 40 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY...BEGINNING OVER THE MOUNTAINS IN THE AFTERNOON AND SPREADING EASTWARD TO THE PLAINS BY EVENING EACH DAY. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 45 MPH...HAIL UP TO ONE HALF INCH...AND CLOUD TO GROUND LIGHTNING. MORE WIDESPREAD STORMS ARE EXPECTED ON MONDAY...AS A FRONT MOVES THROUGH THE NORTHERN ROCKIES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FORM THESE STORMS...AND A FEW STORMS MAY BECOME STRONG TO SEVERE IN THE AFTERNOON AND EVENING. THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH NEXT WEEK...PRIMARILY IN THE AFTERNOON AND EVENING EACH DAY. THE BEST CHANCE FOR STORMS WILL BE OVER THE PLAINS...EAST OF INTERSTATE 25. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:41 PM MDT | River Flood Warning | PUB | Fremont | 14 hr |
| Jul 3, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 92 min |
| Jul 3, 8:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 4 min |
| Jul 3, 8:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 3, 8:42 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.